# SDR CALA2022070401636

- Difficulty date: July 2, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372127
- Condition: Dented
- Location: S-17l&19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUS.SKIN AT STA 211.8 BETWEEN S-17L AND 19L DENT FOUND OUT OF LIMITS.TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE FUSELAGE SKIN BETWEEN STA 196.5 AND STA 219.6 STR 17L AND WL 190 ON A/C N78501 I.A.W PART 2 OF THE LATEST REVISION OF ECRA 5331-02914 ACC BY V913199 PERFORMED PERMANENT REPAIR AT FUSELAGE SKIN STA 211.8 BETWEEN S-17L AND 19L PER ECRA 5331-02914 STEP 3 INITIATE A 2ND DIP LP REF ELB LP7583040 TO READ AFTER THE ACCUMULATION OF 48,000 TOTAL AC F/C BUT BEFORE THE ACCUMULATION OF 49,000 TOTAL F/C PLANNING S, PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMEN BETWEEN STA 196.5 AND STA 219.6, STR17L AND WL.190 ON AIRCRAFT N 331-02914. TS FOR THE EXTERNAL DOUBLER.TRIPLER REPAIR TO THE FUSELAGE SKIN 78501 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5 AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, B UT BEFORE THE ACCUMULATION OF 49,000 TOTAL AIRCRAFT FLIGHT CYCLE.
